Quitting Oxycodone with Loperamide- My story begins... - Part 167

By Jungledog · Dec 28, 2014 · ·
  1. Good morning all. It is very exciting to wake up feeling half decent. One week on Cymbalta has really lifted my mood. Looking forward to how I feel at the one month mark. Some drugs are helpful! :)

    LG, yes Big pharm controls my world. The doctor I work with speaks for 4 different products. He makes $5000 for each 15 minute speech. They bring us food. One day he made them drive an hour away to pick up empinadas for my son just to fuck with them. Honestly, most of this shit it illegal. Some doctors get free cars and shit.

    Androgel is a great product but it costs about as much as DHEA to make so why is it marketed at more than $500 per month??? It is fucking robbery. It is just morally wrong. So yes I have made it my business to research less expensive alternatives. I can't tell you how many of my patients need testosterone replacement but can't afford it. If your adrenal glands are not super suppressed, DHEA works. It does not work as well for men. Although one guy last week did have better levels when I jacked the dose to 100mg.

    GP, you do not owe me any apology. I have been here venting about my marriage frustration!!! It is only natural that you guys seek to support me. We have had long standing issues related to his mental health but honestly it got bad when he lost employment. He got very depressed and gave up. I have been struggling to keep everything afloat, got hooked on the oxy, got depressed and physically sick so our situation is really complicated. I know we need to treat our issues, get him a job, and move forward. If at that point we are not connecting, well then I guess it is game over.

    So I have to tell you that last night after ONE day of good eating, I had enough energy to stay up to 11pm. Usually I am in bed reading by 8. I woke today feeling half decent. My pain honestly is still the same. I think it is what it is. Been this way for over a decade. Opiates may remain a part of my life. I just can't ever let them control me ever again. Used appropriately and at low doses they serve a purpose. For now though, kratom late in my day seems to help well enough which makes me very happy. I prefer plants. :)

    Off to a Hobbit marathon with my whole family at Grandpa's house. Have a great day everyone.

    Jungledog added 132 Minutes and 25 Seconds later...

    Breakfast was the juice of 2 cucumbers, 4 stalks of celery, a bunch of kale, 2 limes, 2 lemons, a big apple and sweetened with stevia. After a few days, my body begins to crave this stuff. It is pretty cool.

    I have much more energy today. I also added in reishi mushroom extract. Works wonders for energy. I had run out and forgot about it. I will update you on how this diet clean up works.

    Jungledog added 397 Minutes and 48 Seconds later...

    Well, while my family has enjoyed a movie marathon, I have been putting together a lecture. Ugh. I am about 1/2 done so that is some progress anyhow.

    I thought I would share my diet today. We have been munching on whole grain chips, homemade salsa, homemade hummus, and popcorn. Mom has homemade soup and whole grain garlic bread for dinner.

    I actually feel pretty damn good today. The side effects from the Cymbalta have lifted. Haven't had any sweating or fatigue (more than usual!) and my mood is so much better. My son today said to me "Mom, I am glad you are happy again." Pretty sad when the 9 year old notices!!

    Ok off to dinner. Love ya.

Comments

  1. supermono
    Great to hear you are feeling somewhat better JD. Fabulous.
  2. Golddust Woman
    JD, I am glad to hear the Cymbalta is helping.

    I made a huge error the day before Christmas. I ordered some phenibut, thinking I could take it once in awhile to help with my residual anxiety and insomnia after being on benzos for 12 years and going off back in September. I took one half of the recommended dose 500mg. OMG. About 15 minutes later began shaking violently and my heart rate surged to 192. I kept walking in circles and felt like I was coming apart! I almost called for an ambulance. I felt so stupid for trying to self medicate with a substance without my doctor's knowledge. The symptoms slowly resided until this morning. I am about back to baseline. The company I ordered it from is well-known thorough out the Internet. I contacted them and they are refunding my money. Just thought maybe you might know what could cause such a horrible reaction. Could it be that it antagonized my Gaba receptors, as I thought it was a Gaba _B agonist?
    Anyway, I learned my lesson. GDW

    (((((HUGS))))))
To make a comment simply sign up and become a member!